# SDR FDEA202106101487

- Difficulty date: June 10, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 70,572 hours, 27,199 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK COMES OUT FROM RIVET HOLE ON THE FRAME WEB BS 1240 BETWEEN STR 9R TO 8R PERFORMED FUSELAGE FORMED ZEE FRAME REPAIR PER SRM 53-00-07, REPAIR 3, FIG 201, DETAIL 1   DEFERRED   ITEM NO 2. THIS REPAIR IS A CAT B PERMANENT REPAIR.
